MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) RETENTIVE +6MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) RETENTIVE +6MM
Model Number 1361.50.820
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Loose body in joint (4926)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for analysis.Review of production records did not highlight any anomaly on complained component.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to disassembly of components.Previous surgery was performed on (b)(6) 2025.During original surgery following humeral components were implanted: finned stem dia 17 mm l.80 mm (pn 1304.15.170, lot.2422779, ster.2400186).Retentive liner + 6mm (pn 1361.50.820, lot.23at1lc, ster.2400073).140° humeral reverse body (pn 1352.15.011, lot.2500053, ster.2436410).In combination with glenoid components from another manufacturer.During revision the surgeon removed the above-mentioned retentive liner and replaced with extention and retentive reverse: retentive reverse liner (pn1360.54.816).Extension for humeral reverse body (pn 1352.15.001).Surgery was completed as intended.Event occurred in united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINERS 36MM (UHMWPE) RETENTIVE +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24638848
Report Number3008021110-2026-00145
Device Sequence Number18588493
Product Code PHX
UDI-Device Identifier08033390273640
UDI-Public8033390273640
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1361.50.820
Device Lot Number23AT1LC
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown